# SDR 20010423CW012

- Difficulty date: March 29, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N2379W
- Make and model: Cessna T206H
- Aircraft serial: T20608157
- Engine: Lyc TIO540A1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: LW127984S274
- Condition: Burned
- Location: Lt Engine
- Part time: 110 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THIS AIRCRAFTS FIRST INSPECTION, THE TURBO BREATHER HOSE WAS FOUND ROUTED NEXT TO THE EXHAUST SYSTEM AND BURNED, CAUSING AN OIL LEAK.  FAILURE OF THIS HOSE WILL CAUSE OIL SYSTEM LEAKAGE AND SUBSEQUENT ENGINE FAILURE. NO POSITIVE RESPONSE FROM ENGINE OR AIRFRAME MANUFACTURER.
